Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Roaccutane affects effectiveness of contraceptive implant?

If I finished taking Roaccutane for acne around 3 weeks ago and I am thinking of having the contraceptive implant in the next few weeks, will the Roaccutane effect the effectiveness of the implant?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear Hayley..,
Thanks for choosing HCM., is Isotretinoin...It is a retinoid.. ,
meaning it is related to vitamin A... ,
and is found in small quantities naturally in the body..m
Isotretinoin s best-known and most dangerous side effect is birth defects .,
This is because of the molecule s close resemblance to retinoic acid ..,
a natural vitamin A derivative which controls normal embryonic development.,Bcoz of the side effect of Birth defects...Contraceptive..,
implant will give advantage ..ok...thanQ
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor